# SDR DALA1031290656

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- Aircraft time: 67,573 hours, 31,905 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND 4CD SEAT MOUNTED EMERGENCY PATH LIGHT INOPERATIVE.  MAINTENANCE REPAIRED THE CONNECTOR.  OPERATIONAL CHECK WAS GOOD.  (2010-D1352) (DL757103075)
